Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 6, NWS Memphis, TN

March 9, 20134 states

NWS Memphis, TN issued this wind advisory at Mar 9, 2013, 8:30 PM CST for 4 states. It took effect at Mar 10, 2013, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 8:30 PM CST (02:30 UTC)
In effect from
Mar 10, 2013, 7:00 AM CDT
Expired
Mar 10, 2013, 7:00 PM CDT
In force
12 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WWUS74 KMEG 100230
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST SAT MAR 9 2013

...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH SUNDAY...

.A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND
INTO THE MIDWEST LATE TONIGHT AND ON SUNDAY. SOUTH WINDS WILL
QUICKLY STRENGTHEN SUNDAY MORNING AHEAD OF THE APPROACHING COLD
FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH
ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS ARE
EXPECTED TO SUBSIDE IN THE EARLY EVENING AS THE FRONT PUSHES INTO
THE TENNESSEE RIVER VALLEY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-101200-
/O.NEW.KMEG.WI.Y.0006.130310T1200Z-130310T2100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
830 PM CST SAT MAR 9 2013

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT SUNDAY. 

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO
  40 MPH.

* TIMING...FROM 7 AM SUNDAY MORNING THROUGH 4 PM SUNDAY AFTERNOON.

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST
  ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
101200-
/O.NEW.KMEG.WI.Y.0006.130310T1200Z-130311T0000Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
830 PM CST SAT MAR 9 2013

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY. 

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO
  40 MPH.

* TIMING...FROM 7 AM SUNDAY MORNING THROUGH 7 PM SUNDAY EVENING.

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST
  ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JAB
4 follow-up statements
579 
WWUS74 KMEG 101047
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
547 AM CDT SUN MAR 10 2013

...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY...

.A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND
INTO THE MIDWEST TODAY. SOUTH WINDS WILL QUICKLY STRENGTHEN THIS
MORNING AHEAD OF THE APPROACHING COLD FRONT ASSOCIATED WITH THE
STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE EXPECTED...ALONG WITH
GUSTS OF UP TO 40 MPH. WINDS ARE EXPECTED TO SUBSIDE IN THE EARLY
EVENING AS THE FRONT PUSHES INTO THE TENNESSEE RIVER VALLEY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-101800-
/O.CON.KMEG.WI.Y.0006.130310T1200Z-130310T2100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
547 AM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 
  40 MPH. 

* TIMING...THROUGH 4 PM THIS AFTERNOON. STRONGEST WINDS WILL OCCUR
  FROM LATE MORNING THROUGH MID AFTERNOON.

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN 
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
101800-
/O.CON.KMEG.WI.Y.0006.130310T1200Z-130311T0000Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
547 AM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 
  40 MPH. 

* TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR
  THIS AFTERNOON.

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN 
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

SWC
463 
WWUS74 KMEG 101520
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 AM CDT SUN MAR 10 2013

...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH THIS AFTERNOON...

.A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND
INTO THE MIDWEST. SOUTH WINDS WILL STRENGTHEN AHEAD OF AN APPROACHING
COLD FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30
MPH ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS ARE
EXPECTED TO SUBSIDE EARLY THIS EVENING.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-102100-
/O.CON.KMEG.WI.Y.0006.000000T0000Z-130310T2100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
1020 AM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 
  40 MPH. 

* TIMING...THROUGH 4 PM THIS AFTERNOON. STRONGEST WINDS WILL OCCUR
  FROM THROUGH MID AFTERNOON.

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN 
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
102330-
/O.CON.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
1020 AM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 
  40 MPH. 

* TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR 
  THIS AFTERNOON. 

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN 
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
718 
WWUS74 KMEG 102005
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT SUN MAR 10 2013

...WINDY CONDITIONS EXPECTED OVER PORTIONS OF THE MIDSOUTH THIS
AFTERNOON...

.A LATE WINTER STORM CONTINUES TO TRACK ACROSS MISSOURI THIS
AFTERNOON. SOUTH WINDS HAVE STRENGTHENED AHEAD OF THE COLD FRONT
ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE
EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS WILL SUBSIDE
EARLY THIS EVENING.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-102115-
/O.CAN.KMEG.WI.Y.0006.000000T0000Z-130310T2100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
305 PM CDT SUN MAR 10 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

THE WINDY CONDITIONS ARE NOW CONFINED TO AREAS EAST OF THE
MISSISSIPPI RIVER. BECAUSE OF THIS THE WIND ADVISORY HAS BEEN
CANCELLED FOR THE WESTERN HALF OF THE MID-SOUTH.

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
110000-
/O.CON.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
305 PM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 
  40 MPH. 

* TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR 
  THIS AFTERNOON. 

* IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN 
  AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
692 
WWUS74 KMEG 110008
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
708 PM CDT SUN MAR 10 2013

...WINDS ARE SUBSIDING ACROSS MUCH OF THE AREA...

.WINDY CONDITIONS WILL CONTINUE TO SUBSIDE ACROSS THE AREA THIS
EVENING. FOR THE NEXT SEVERAL HOURS SOME WIND GUSTS TO 30 MILES AN
HOUR WILL OCCUR SOUTHEAST OF A LINE FROM IUKA TO OKOLONA...HOWEVER
THESE WINDS ARE BELOW THE CRITERIA FOR A WIND ADVISORY...THEREFORE
THE WIND ADVISORY WILL EXPIRE.

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
110115-
/O.EXP.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
708 PM CDT SUN MAR 10 2013

...WIND ADVISORY HAS EXPIRED...

ALTHOUGH BREEZY CONDITIONS WITH A FEW WIND GUSTS TO NEAR 30 MILES
MAY OCCUR IN SOME AREAS FOR THE NEXT FEW HOURS...WINDS WILL REMAIN
BELOW WIND ADVISORY CRITERIA AND CONTINUE TO SUBSIDE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 9, 5:38 PM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 9, 5:38 PM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CST SAT MAR 9 2013

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 253 PM CST SAT MAR 9 2013/

DISCUSSION...

SKIES REMAIN PARTLY TO MOSTLY SUNNY ACROSS MUCH OF THE FORECAST
AREA THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO
AROUND 70 DEGREES. A COLD FRONT WAS LOCATED FROM NORTHEAST
NEBRASKA THROUGH WESTERN KANSAS AND INTO NORTHEAST NEW MEXICO.
AHEAD OF THIS FRONT A LINE OF THUNDERSTORMS WAS MOVING ACROSS
CENTRAL OKLAHOMA AND INTO NORTH TEXAS.

AS THE FRONT MOVES SLOWLY EAST TONIGHT...SOME SHOWERS AND POSSIBLY
AN ISOLATED THUNDERSTORMS WILL MOVE INTO WESTERN SECTIONS OF THE
FORECAST AREA MAINLY AFTER MIDNIGHT. TEMPERATURES WILL REMAIN
QUITE MILD FOR EARLY MARCH WITH LOW IN THE LOW TO MID 50S. THE COLD
FRONT WILL MAKE ITS WAY THROUGH ARKANSAS ON SUNDAY. AS IT DOES SO
SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE IN COVERAGE
ACROSS THE FORECAST AREA. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE
MAINLY SUNDAY AFTERNOON INTO SUNDAY EVENING. ON MONDAY...THE
COLD FRONT WILL BE MOVING OUT OF THE FORECAST AREA IN THE MORNING
WITH MORE SHOWERS GRADUALLY ENDING FROM WEST TO EAST. BEHIND THE
COLD FRONT...COOLER AIR WILL START TO MOVE INTO THE FORECAST AREA
WITH AFTERNOON TEMPERATURES ONLY IN THE 50S.

BY MONDAY NIGHT...HIGH PRESSURE WILL GRADUALLY BUILD INTO THE
REGION BRINGING A RETURN OF DRY WEATHER. TEMPERATURES WILL BE ON
THE COOL SIDE BY EARLY TUESDAY MORNING WITH LOWS IN THE 30S. A
WARMING TREND WILL START ON WEDNESDAY AS HIGH PRESSURE KEEPS DRY
WEATHER GOING THROUGH THE END OF NEXT WEEK. TEMPERATURES WILL
BE NEAR NORMAL LEVELS ON WEDNESDAY AND THEN WARM TO ABOVE NORMAL
LEVELS FOR THURSDAY THROUGH NEXT SATURDAY.

ARS

&&

.AVIATION...
00Z TAFS

VFR TO CONTINUE THROUGH THE THE EVENING...CLOUD DECK AROUND FL150
OVERSPREADING A RELATIVELY DRY LAYER BELOW. SOUTHERLY TAIL WIND
COMPONENTS AT MEM SHOULD REMAIN ABOVE 8KTS THIS EVENING.

LINE OF TSRA WILL LIKELY ENTER THE JBR VCNTY AROUND 19Z...PRECEDED
BY SHOWERS AND LLWS. TSRA CHANCES INCREASE FOR MEM NEAR 21Z.
OVERALL TSRA LINE MOVEMENT WILL BE RATHER SLOWLY EAST...BASED ON
ORIENTATION OF THE LINE AND STEERING WINDS ALOFT.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  55  68  44  51 /  20  80  90  30
MKL  52  68  45  51 /  10  70  90  40
JBR  54  62  41  50 /  40  90  60  10
TUP  50  72  51  57 /  10  50  90  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 9, 4:28 AM CST, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
428 AM CST SAT MAR 9 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
428 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SWC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 10:25 AM CDTRiver Flood WarningMEGMonroe49 hr
Mar 10, 10:25 AM CDTRiver Flood WarningMEGMonroe49 hr

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Tennessee, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.